The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Burden, J

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Hails, R

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Maini, P

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

White, S

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

This list was generated on Fri Dec 19 03:26:34 2014 GMT.